# SDR SWAA2023091387636

- Difficulty date: August 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED.<[01] OK TO INSTALL T- SECTION; ANGLE AND SHIM GIVEN;[02] REMOVED CRACK DAMAGE ON LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50 3RD VERTICAL STIFFENER FROM FRONT SPAR AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4.;[03] VERIFIED MEASUREMENT TABLE. TASK COMPLETE.
